# SDR ASAA2020031632428

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,383 hours, 8,163 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT SIDE OVERHEAT IN FLIGHT AT 17,000 FEET.  GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. RESET OK AFTER 5 MINUTES.
